Ok, so I heard all the horror stories and as someone said, it seems that on the forum people come mainly to put questions regarding an issue and look for some solutions
I am now on my 9th day of Incivek (second attempt as some of you know)
But so far so good: no nausea, no digestive issues, no pain, no rash. In fact today I am feeling quite good. On the one hand I am happy on the other hand I am concerned. How come that I do not have sx? Is it working? In fact I feel better since I started Telaprevir then I was feeling only on SOC. Hmmmm!!!!!
Maybe is to early in the game and sx are creeping in later?
How bizzare: why cannot accept that maybe I won't have any major sx? Why do I think that I need to suffer for some drug to work?
The only challenge I have so far in my tx: headaches every second, third day and tiredness, but then anyone will be tired if it is not sleeping the whole night and has a 24 hours headache
Anybody out there who did not have terrible sx and achieved SVR?
i worked the first 4 weeks while on Incivek. by the 5th week i was a drooling mess. i haven't worked since then.....BUT.... i am looking at my last 2 stinkin Incivek pills in front of me and I can't wait to take them....I'll be done with them....so, I did it and you will too.....
maybe I'll have a gallon of ice cream and a couple of Twinkies to wash them down.....
"Anybody out there who did not have terrible sx and achieved SVR?"
Anemia was my worst side, besides that I did better my second tx then on my first that was just SOC.... But I made myself be more active, I always felt worse when I was just lying around.......And yes I am SVR. Good luck
I was on the Victrelis, and I was shocked that the pills really didn't bother me, as I was taking 18 a day! It was the Riba that gave me the anemia, which was my main sx.
The surprising thing about the Victrelis capsules not bothering me, was I am very sensitive to vitamins in capsules, and also even findit hard to take a full 10 day round of antibiotics.
But when it was time to stop taking my Boceprevir capsules, I was
amazed that I was never rly bothered by them.
It is a very good sign that the Incivek isn't giving you bad sx, thus far! I know another woman, a bit older than us, who experienced the same thing as you, and she treated for 48 weeks, working the whole time, so this kind of thing does happen :)
Not everyone has bad side effects, and maybe you will be one of the lucky ones. We have a tendency to hear from the people who are having a hard time, but not hear from the ones who are doing okay.
Personally, I felt pretty good the first two weeks. By week nine, however, the plasma concentration levels of the Riba/Interferon/Incivek and built up and I felt very weak, nauseous and fatigued. I was anemic, (hgb 8.9, then 8.5) and my doctor reduced my Riba to 800mg, which helped. Thankfully, I didn't have the terrible skin issues that some people get.
Let's hope that you will continue to feel good, and will sail through this to SVR.
Glad to here the sx are not hard on you.I've seen folks with terrible sx and have relapse.From studies I've read those with anemia tend to have higher SVR rates.If you didn't have any sx I would worry.From your data that you recently posted I saw you're responding well to treatment and have anemia.
I did see old threads from people who said the sx weren't tat bad for them and had achieved SVR.All of that can be open interpretation some folks will very sx and will complain like there is no tomorrow.Some will have terrible sx and you won't hear a whimper.It's all on each individuals deals with suffering and pain.You seem to be in the category of the non complainers.
i had lots of bad symptoms on incivek and now am svr....and another guy from near me had almost no symptoms on the triple with incivek except a very slight headache a couple days after the shot and got to svr!.......hang in there.... incivek is nasty on this virus.....billy
I haven't had many side affects either. I have the bumps/itch and anemia...other than this, no sx. I kept my fat content up (gained 10 lbs) which the doctor said "good"....that means you're eating your fat as needed. I'm now off incivek and doing the peg interferon & ribavirin. So far so good. I am confirmed to only have to do 24 wks total so 10 more weeks to go. Fighting the anemia. Just had one shot of procrit so hoping next week my hgb is up and i can increase my ribavirin. I have a new team of doctors/nurse practicioner now and feeling good about their protocols. I hope you continue your low level of side affects. It's probably too early though. My rash started at about 7 weeks and continued, but treated it with pretty good success. Good luck!
Perhaps starting all 3 meds at first was obviously intolerable to your body . Now having had the lead-in, you will be able to manage any sx. Enjoy your good days. As someone has said, a little exercise is good. I know the exercise helped my mental state immensely.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.